# SDR REXA2022031000393

- Difficulty date: February 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 280 AND APPROX RBL9 CORRODED. - REMOVED & REINSTALLED LH & RH 280 CAP ANGLES & J ANGLE TO REPLACE UNSERVICEABLE LH & RH FS 280 LOWER WEB AND DOUBLER WITH SERVICEABLE LH & RH FS 280 LOWER WEB AND DOUBLER IAW CRJ900 SRM'S 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 53-11-10-201-004-A01, 51-40-11-001-001-A01, AND SRM 53-11-10-201-004-A01
